MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST GUARD; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST GUARD; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The anchorfast guard device was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends were observed.The lot number was not provided so a device history record review could not be conducted.The end user reported that they used a foam dressing under the lip foam once they noticed pressure.The ifu for this device states to discontinue use of the device if redness, skin irritation or pressure injury occurs.The account did not follow this precaution in the ifu.Hollister will conduct retraining for the account.Hollister will continue to monitor this reported issue.Since the lot number was not provided, only the di portion of the udi is known.
 
Event or Problem Description
It was reported that a patient who was using a hollister anchorfast guard oral endotracheal tube fastener experienced an upper lip injury.It was reported that the anchorfast guard had been in place for 16 days over multiple devices and that they used a foam dressing under the lip foam once they noticed evidence of pressure starting.In addition, they reported that the patient was sweaty, and the product was slipping.They further reported that the patient experienced a full thickness upper lip injury and required medical treatment to address.

Brand Name
ANCHORFAST GUARD
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key20923755
Report Number1119193-2024-00023
Device Sequence Number20904410
Product Code CBH
UDI-Device Identifier00610075095780
UDI-Public(01)00610075095780
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9800
Device Catalogue Number9800
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown